# SDR SWAA2021120142249

- Difficulty date: November 9, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY RBL 21 WL 156 BS 727+4-727+7; BS 727+14-727+18; BS 727A+6-727A+16; BS 727A+18-727C+14; 727D+3-767. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST AT BS 727+14 RBL 21 WL 156. FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 1225 S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS727+4 TO BS767; RBL 21; WL 156. PER DWG 146A7500 AND SRM 51-40-05-0G-0; [04] VERIFIED LOCATED AND DRILLED NEW ACB FLOOR TO SIDEWALL SUPPORT BS727+4 TO BS767; RBL 21; WL 156. PER DWG 146A7500 AND SRM 51-40-05-0G-0
